Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 16, NWS Midland/Odessa, TX

March 13, 2014

NWS Midland/Odessa, TX issued this red flag warning at Mar 13, 2014, 1:33 PM MDT. It took effect at Mar 14, 2014, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2014, 1:33 PM MDT (19:33 UTC)
In effect from
Mar 14, 2014, 12:00 PM MDT
Expired
Mar 14, 2014, 9:00 PM MDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WWUS84 KMAF 131933
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 PM CDT THU MAR 13 2014

...RED FLAG WARNING IN EFFECT FRIDAY FROM NOON UNTIL 9 PM MDT
IN THE GUADALUPE MOUNTAINS FOR RH/S OF 10 TO 15 PERCENT...20 FOOT
WINDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER...

.WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO
OCCUR IN THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON AND EVENING.
SINCE WARM AND DRY CONDITIONS WILL BE ACCOMPANIED BY HIGH FIRE
DANGER, A RED FLAG WARNING HAS BEEN ISSUED FOR THE GUADALUPE
MOUNTAINS. 


NMZ114-TXZ258-141200-
/O.NEW.KMAF.FW.W.0016.140314T1800Z-140315T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
133 PM MDT THU MAR 13 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
 
* WIND...WEST 20 TO 35 MPH...GUSTS TO 45 MPH.

* HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
377 
WWUS84 KMAF 141005
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
505 AM CDT FRI MAR 14 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT
OR LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15
PERCENT OR LESS...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW
MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...PERMIAN
BASIN...STOCKTON PLATEAU...BIG BEND AREA...AND LOWER TRANS PECOS...

.SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED
IN THE GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING. WARM AND DRY
CONDITIONS WILL BE ACCOMPANIED BY HIGH TO VERY HIGH FIRE DANGER.
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE SUNDAY IN THE
WAKE OF A COLD FRONT EXPECTED TO MOVE THROUGH THE REGION SATURDAY
NIGHT. NORTH WINDS OF 20 MPH OR MORE MAY COMBINE WITH RELATIVE
HUMIDITY OF 15 PERCENT OR LESS TO PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FROM LATE SUNDAY MORNING THROUGH MID EVENING.

NMZ114-TXZ258-142215-
/O.CON.KMAF.FW.W.0016.140314T1800Z-140315T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
405 AM MDT FRI MAR 14 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT
OR LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...

* WIND...SOUTHWEST 20 TO 25 MPH...GUSTS TO 30 MPH.

* HUMIDITY...15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

NMZ115-TXZ045>048-050>053-060>063-067>070-075-081-082-142215-
/O.NEW.KMAF.FW.A.0012.140316T1500Z-140317T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-WINKLER-ECTOR-MIDLAND-GLASSCOCK-
WARD-CRANE-UPTON-REAGAN-PECOS-BIG BEND AREA-TERRELL-
505 AM CDT FRI MAR 14 2014 /405 AM MDT FRI MAR 14 2014/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15
PERCENT OR LESS...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW
MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...PERMIAN
BASIN...STOCKTON PLATEAU...BIG BEND AREA...AND LOWER TRANS PECOS...

* WIND...NORTH 20 TO 25 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
025 
WWUS84 KMAF 141941
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
241 PM CDT FRI MAR 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING IN THE GUADALUPE MOUNTAINS FOR RH/S OF 10 TO 15 PERCENT...
20 FOOT WINDS OF 20 MPH OR GREATER...AND HIGH TO VERY HIGH FIRE
DANGER...

...FIRE WEATHER WATCH IN EFFECT BOTH SATURDAY AND SUNDAY FOR ALL
OF SOUTHEAST NEW MEXICO AND WEST TEXAS FOR 20 FOOT WINDS OF 20
MPH OR GREATER...RH/S OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER...

.WARM AND DRY CONDITIONS, ALONG WITH SOUTHWEST WINDS OF 20 TO 25
MPH, ARE EXPECTED IN THE GUADALUPE MOUNTAINS INTO THIS EVENING.
THEREFORE, A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT.
WARM AND DRY CONDITIONS WILL PERSIST AREAWIDE SATURDAY, WHILE 20
FOOT WINDS INCREASE FROM THE WEST AND NORTHWEST.  AS A RESULT, A
FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE FORECAST AREA
SATURDAY.  A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE AREA
SATURDAY NIGHT.  THE POTENTIAL EXISTS FOR LARGE PORTIONS OF THE
AREA TO SEE CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY, DESPITE
COOLER TEMPERATURES OVER THE REGION.  THEREFORE, A FIRE WEATHER
WATCH IS IN EFFECT FOR THE ENTIRE AREA SUNDAY.

NMZ114-TXZ258-150745-
/O.NEW.KMAF.FW.A.0013.140315T1600Z-140316T0300Z/
/O.EXA.KMAF.FW.A.0012.140316T1500Z-140317T0300Z/
/O.CON.KMAF.FW.W.0016.000000T0000Z-140315T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
141 PM MDT FRI MAR 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
GUADALUPE MOUNTAINS...

* WIND...TODAY...WEST 20 TO 25 MPH.
         SATURDAY...WEST 25 TO 35 MPH.
         SUNDAY...NORTH TO NORTHEAST 20 TO 30 MPH. 

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045>048-050>053-060>063-067>070-075-081-082-150745-
/O.NEW.KMAF.FW.A.0013.140315T1600Z-140316T0300Z/
/O.CON.KMAF.FW.A.0012.140316T1500Z-140317T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-WINKLER-ECTOR-MIDLAND-GLASSCOCK-
WARD-CRANE-UPTON-REAGAN-PECOS-BIG BEND AREA-TERRELL-
241 PM CDT FRI MAR 14 2014 /141 PM MDT FRI MAR 14 2014/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...
PERMIAN BASIN...STOCKTON PLATEAU...BIG BEND AREA...AND LOWER
TRANS PECOS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
THE SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...
PERMIAN BASIN...STOCKTON PLATEAU...BIG BEND AREA...AND LOWER 
TRANS PECOS...


* WIND...SATURDAY WEST TO NORTHWEST 20 TO 30 MPH
         SUNDAY...NORTH TO NORTHEAST 20 TO 25 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ057>059-074-079-080-150745-
/O.NEW.KMAF.FW.A.0013.140315T1600Z-140316T0300Z/
/O.EXA.KMAF.FW.A.0012.140316T1500Z-140317T0300Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
241 PM CDT FRI MAR 14 2014

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE VAN HORN
AREA...DAVIS MOUNTAINS...MARFA PLATEAU...PRESIDIO VALLEY AND BIG
BEND REGION...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE VAN HORN
AREA...DAVIS MOUNTAINS...MARFA PLATEAU...PRESIDIO VALLEY AND BIG
BEND REGION...

* WIND...SATURDAY...WEST TO NORTHWEST 20 TO 30 MPH.
         SUNDAY...NORTH TO NORTHEAST 20 TO 25 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 13, 10:57 AM MDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 13, 10:57 AM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1157 AM CDT Thu Mar 13 2014

.DISCUSSION...

The latest Aviation Discussion is included below.

&&

.AVIATION...

VFR conditions will prevail through tonight. Southerly winds will
decrease around 14/01Z, except at KMAF and KFST where a modest low
level jet will keep winds above 10kt sustained well into the night.

&&

PREV DISCUSSION... /ISSUED 433 AM CDT Thu Mar 13 2014/

DISCUSSION...

Temperatures this afternoon will be warmer than those yesterday as
the surface ridge moves east of the region and slight upper ridging
develops over the area.  On Friday, an upper low will approach the
region with a surface trough developing across the area in advance
of the upper low.  Temperatures on Friday will warm to above normal
as a response to this surface trough.  The upper low will pass over
the region Saturday morning with some precipitation developing
mainly to the north and east of the CWA.  Winds will briefly shift
to the northwest to north Saturday afternoon, but this will have
little effect on the afternoon temperatures as they will be similar
to those on Friday.

Another upper low/trough will come right behind the previous one and
impact the area on Sunday.  A cold front will move into the area as
this upper trough digs southward into Mexico.  Precipitation will
begin moving into the CWA Saturday night and continue into the day
Sunday with afternoon temperatures Sunday being 15 to 20 degrees
cooler than the previous day.  The rain will be out of the area by
Monday as the upper trough moves southeast of the region.  Surface
winds will become southwesterly on Monday in response to a surface
trough across the Central Plains.  Temperatures on Monday will warm
back up to near normal as a response to the warming effect of the
southwest winds.  The GFS and ECMWF differ in regards to the upper
air pattern by Tuesday.  Both models show an upper level trough, but
the GFS is more progressive with this trough whereas the ECMWF keeps
the trough further west on Tuesday.  Expect temperatures to warm
even further on Tuesday as a surface trough strengthens across the
area.  The ECMWF shows a cold front coming through the area on
Wednesday morning as the upper trough moves over the central conus
while the GFS keeps temperatures warm.  Trended temperatures in line
with the GFS in the extended but later shifts will need to look at
this for possible changes.

FIRE WEATHER...

Gusty s winds this afternoon across the PB/SE NM with min rh/s
nearing 15 pct will result in brief elevated fire wx conditions. The
warming/drying trend does continue into Fri/Sat. On Fri GDP Mtns are
favored for critical fire wx, however models differ with GFS/ECMWF
developing more wind with a farther ewd position of 5h trof while
NAM12/Canadian depict much less wind being farther w with trof. For
now will forgo a watch, but one maybe needed for GDP Mtns SE NM/W PB
if quicker solutions become favored. For Sat there now looks to be
less wind at 85h across SE-E NM than was shown last night and the
better MSLP gradient is more in NE NM, but there may be an increase
in sfc winds GDP Mtns/SE NM/W-NW PB late in day, especially if sfc
low is farther se. For now will hold off on watch for Sat, but again
one may eventually be needed.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 66  40  75  45  /   0   0  10  10
BIG SPRING TX              67  41  76  46  /   0   0  10  10
CARLSBAD NM                68  38  80  43  /   0   0  10  10
DRYDEN TX                  68  45  74  54  /   0   0  10  10
FORT STOCKTON TX           69  45  82  51  /   0   0   0  10
GUADALUPE PASS TX          63  44  73  44  /   0   0   0   0
HOBBS NM                   66  37  75  42  /   0   0  10  10
MARFA TX                   63  32  74  37  /   0   0   0   0
MIDLAND INTL AIRPORT TX    67  40  76  45  /   0   0   0  10
ODESSA TX                  66  40  75  45  /   0   0   0  10
WINK TX                    69  41  80  46  /   0   0   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

49/80
Hazardous weather outlook, Mar 13, 12:21 PM MDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
121 PM CDT THU MAR 13 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
121 PM CDT THU MAR 13 2014 /1221 PM MDT THU MAR 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM, DRY AND WINDY CONDITIONS IN THE GUADALUPE MOUNTAINS FRIDAY
WILL PROMOTE CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD.
THEREFORE,  A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPES
FRIDAY AFTERNOON AND EVENING.

WARM AND DRY CONDITIONS WILL PERSIST AREAWIDE SATURDAY. HOWEVER,
IT APPEARS WINDY CONDITIONS WILL OCCUR IN THE GUADALUPE MOUNTAINS,
IF NOT THE SOUTHEAST NEW MEXICO PLAINS.  THESE AREAS WILL HAVE
NEAR CRITICAL TO CRITICAL FIRE WEATHER CONCERNS SATURDAY AFTERNOON
AS A RESULT.

A STRONG COLD FRONT WILL MOVE SOUTH INTO THE AREA SATURDAY NIGHT.
GUSTY NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH COULD
OCCUR ALONG AND BEHIND THIS COLD FRONT, ALONG WITH AREAS OF
BLOWING DUST.

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA LATE SATURDAY
NIGHT AND SUNDAY.  SEVERE STORMS ARE NOT EXPECTED, BUT LIGHT SNOW
COULD FALL IN THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.